# SDR QMLDMG1501

- Difficulty date: November 30, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N578AM
- Make and model: Urocop EC135P1
- Aircraft serial: 0140
- Aircraft time: 4,304 hours, 19,619 cycles
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Chafed
- Location: Horizontal Stab
- Part time: 4,304 hours, 19,619 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(QMLD) DURING INSP OF THE ACFT, FOUND A CHAFE OF THE RT HORIZONTAL STABILIZER OPENING CAUSED BY THE BONDING BRAID.  THE MM STATES TO CONTACT ECD OR REPRESENTATIVE FOR REPAIR.  AEC HAS BEEN CONTACTED AND WE ARE AWAITING A REPAIR SCHEME.
